×

Found 650 Documents (Results 1–100)

100
MathJax

Lie algebras of projective motions of five-dimensional \(H\)-spaces \(H_{221}\) of type \(\{221\}\). (English. Russian original) Zbl 07457389

Russ. Math. 65, No. 12, 6-19 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 12, 9-22 (2021).
MSC:  53B30 53C50 83E99
PDF BibTeX XML Cite
Full Text: DOI

On classification of four-dimensional locally homogeneous pseudo-Riemannian manifolds with an isotropic Weyl tensor. (English. Russian original) Zbl 1431.53022

Russ. Math. 63, No. 7, 75-79 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 7, 86-90 (2019).
MSC:  53B30 53C30 83C99
PDF BibTeX XML Cite
Full Text: DOI

Conformal symmetry breaking operators for anti-de Sitter spaces. (English) Zbl 1403.53081

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXV. Workshop and summer school, Białowieża, Poland, June 26 – July 2, 2016. Cham: Birkhäuser (ISBN 978-3-319-63593-4/hbk; 978-3-319-63594-1/ebook). Trends in Mathematics, 75-91 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On conformal mappings onto compact Einstein manifolds. (English) Zbl 1388.53043

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 19th international conference on geometry, integrability and quantization, Sts. Constantine and Elena (near Varna), Bulgaria, June 2–7, 2017. Sofia: Avangard Prima. Geometry, Integrability and Quantization 19, 132-139 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software